# SDR SWAA063627

- Difficulty date: September 24, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 48,970 hours, 42,931 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 69378775
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT MLG WALKING BEAM OUTBOARD STAB FITTING CORRODED.  REPAIRED FITTING PER SWA EA.
